# SDR AALA202106049003

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 11,406 hours, 4,294 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRONIC CENTRALIZED AIRCRAFT MONITOR LAVATORY SMOKE ALERT 10 SECONDS, THEN WENT OUT. INSPECTED AFT RIGHT LAVATORY FOUND OVERHEAD SMOKE DETECTOR DIRTY, CLEANED FILTER NO FAULTS OR ODORS NOTED.
